# SDR DHL96705001

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 3100 · Indicating/Recording System
- Part: Instrument Amp
- Part number: 7225432002
- Condition: Failed
- Location: Equip Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CAPT ADI DISPLAYED GYRO AND STEER FLAGS.  REMOVED AND REPLACED NR 1 INSTRUMENT AMP, OPS CHECK OK PER M/M 34-62-61.
